Alert archive / New Mexico / Wind Advisories in 2014
Wind Advisory 19, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Oct 12, 2014, 4:41 AM MDT for 6 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Oct 12, 2014, 12:00 PM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2014, 4:41 AM MDT (10:41 UTC)
- In effect from
- Oct 12, 2014, 12:00 PM MDT
- Expired
- Oct 12, 2014, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS El Paso, TX
Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 54 km from the middle of the area, began a volume at 10:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 10.7 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 35 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 2106 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
676 WWUS74 KEPZ 121041 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 441 AM MDT SUN OCT 12 2014 ...AN APPROACHING UPPER LEVEL STORM SYSTEM WILL HELP GENERATE STRONG WINDS ACROSS THE REGION THIS AFTERNOON... .AN UPPER LEVEL STORM SYSTEM WILL COMBINE WITH AN AREA OF LOW PRESSURE IN THE TEXAS PANHANDLE TO BRING STRONG WINDS TO THE AREA THIS AFTERNOON. BY LATE AFTERNOON WE WILL SEE SURFACE WINDS INCREASE TO 25 TO 35 MPH WITH A FEW GUSTS TO 50 MPH POSSIBLE. WIDE SPREAD BLOWING DUST IS NOT EXPECTED TO BE A PROBLEM TODAY AS WEST TO NORTHWEST WINDS WILL NOT BE BLOWING ACROSS OUR DUST SOURCE REGIONS. WINDS WILL DIMINISH AFTER SUNSET. NMZ401>403-407>411-413-417-TXZ418>424-130300- /O.NEW.KEPZ.WI.Y.0019.141012T1800Z-141013T0300Z/ UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/MIMBRES BASIN-EASTERN BLACK RANGE FOOTHILLS- SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-SOUTHERN TULAROSA BASIN- OTERO MESA-WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN... MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON... FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT... DEMING...COLUMBUS...HILLSBORO...WINSTON...TRUTH OR CONSEQUENCES... DERRY...SPACEPORT...GARFIELD...HATCH...RADIUM SPRINGS... LAS CRUCES...VADO...SUNLAND PARK...OROGRANDE... WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...CROW FLATS... DOWNTOWN...WEST EL PASO...UPPER VALLEY...FORT BLISS...SOCORRO... EAST AND NORTHEAST EL PASO...HUECO TANKS...LOMA LINDA... DELL CITY...CORNUDAS...SALT FLAT...SIERRA BLANCA...FABENS... TORNILLO...FORT HANCOCK 441 AM MDT SUN OCT 12 2014 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. * EVENT: WEST TO NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING: WINDS WILL INCREASE IN THE AFTERNOON AND WILL REACH MAXIMUM STRENGTH IN THE LATE AFTERNOON AND EARLY EVENING. * IMPACT: DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. UNSECURED SMALL OBJECTS MAY ALSO BE BLOWN AROUND. * VISIBILITY: SHOULD REMAIN GENERALLY GOOD...ALTHOUGH LOCAL VISIBILITIES COULD DROP TO 5 MILES IN DUST PRONE AREAS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BRICE
1 follow-up statement
569 WWUS74 KEPZ 121744 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1144 AM MDT SUN OCT 12 2014 ...AN APPROACHING UPPER LEVEL STORM SYSTEM WILL HELP GENERATE STRONG WINDS ACROSS THE REGION THIS AFTERNOON... .AN UPPER LEVEL STORM SYSTEM WILL COMBINE WITH AN AREA OF LOW PRESSURE IN THE TEXAS PANHANDLE...TO BRING STRONG WINDS TO THE AREA THIS AFTERNOON. BY LATE AFTERNOON WE WILL SEE SURFACE WINDS INCREASE TO 25 TO 40 MPH WITH A FEW GUSTS TO 55 MPH POSSIBLE. WIDE SPREAD BLOWING DUST IS NOT EXPECTED TO BE A PROBLEM TODAY...AS WEST TO NORTHWEST WINDS WILL NOT BE BLOWING ACROSS OUR DUST SOURCE REGIONS. WINDS WILL DIMINISH AFTER SUNSET. NMZ412-414>416-130300- /O.EXA.KEPZ.WI.Y.0019.141012T1800Z-141013T0300Z/ CENTRAL TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- INCLUDING THE CITIES OF...ALAMOGORDO...TULAROSA... WHITE SANDS MONUMENT...MESCALERO...MOUNTAIN PARK...TIMBERON... CLOUDCROFT...SUNSPOT...APACHE SUMMIT...MAYHILL...SACRAMENTO... PINON 1144 AM MDT SUN OCT 12 2014 ...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * EVENT: WEST TO NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS TO 55 MPH. * TIMING: WINDS WILL INCREASE IN THE AFTERNOON AND WILL REACH MAXIMUM STRENGTH IN THE LATE AFTERNOON AND EARLY EVENING. * IMPACT: DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. UNSECURED SMALL OBJECTS MAY ALSO BE BLOWN AROUND. * VISIBILITY: SHOULD REMAIN GENERALLY GOOD...ALTHOUGH LOCAL VISIBILITIES COULD DROP TO 5 MILES IN THE LOWLANDS WEST OF THE SACRAMENTO MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NMZ401>403-407>411-413-417-TXZ418>424-130300- /O.CON.KEPZ.WI.Y.0019.141012T1800Z-141013T0300Z/ UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/MIMBRES BASIN-EASTERN BLACK RANGE FOOTHILLS- SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-SOUTHERN TULAROSA BASIN- OTERO MESA-WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- INCLUDING THE CITIES OF...GILA HOT SPRINGS...BUCKHORN... MULE CREEK...CLIFF...SILVER CITY...LAKE ROBERTS...KINGSTON... FORT BAYARD...MIMBRES...FAYWOOD...HURLEY...GRANT COUNTY AIRPORT... DEMING...COLUMBUS...HILLSBORO...WINSTON...TRUTH OR CONSEQUENCES... DERRY...SPACEPORT...GARFIELD...HATCH...RADIUM SPRINGS... LAS CRUCES...VADO...SUNLAND PARK...OROGRANDE... WHITE SANDS RANGE HEADQUARTERS...CHAPARRAL...CROW FLATS... DOWNTOWN...WEST EL PASO...UPPER VALLEY...FORT BLISS...SOCORRO... EAST AND NORTHEAST EL PASO...HUECO TANKS...LOMA LINDA... DELL CITY...CORNUDAS...SALT FLAT...SIERRA BLANCA...FABENS... TORNILLO...FORT HANCOCK 1144 AM MDT SUN OCT 12 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * EVENT: WEST TO NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH. * TIMING: WINDS WILL INCREASE IN THE AFTERNOON AND WILL REACH MAXIMUM STRENGTH IN THE LATE AFTERNOON AND EARLY EVENING. * IMPACT: DRIVING WILL BE DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. UNSECURED SMALL OBJECTS MAY ALSO BE BLOWN AROUND. * VISIBILITY: SHOULD REMAIN GENERALLY GOOD...ALTHOUGH LOCAL VISIBILITIES COULD DROP TO 5 MILES IN DUST PRONE AREAS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TRIPOLI
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Oct 12, 4:09 AM MDT, 32 minutes earlier.
Area forecast discussion, Oct 12, 4:09 AM MDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
409 AM MDT SUN OCT 12 2014
.SYNOPSIS...
AN APPROACHING UPPER LEVEL STORM SYSTEM WILL GIVE US STRONG WINDS
TODAY AND COOLER TEMPERATURES ON MONDAY. FOR THE REST OF THE
COMING WEEK UPPER LEVEL HIGH PRESSURE WILL GIVE US MOSTLY SUNNY
SKIES WITH TEMPERATURES RUNNING AROUND FIVE DEGREES ABOVE NORMAL.
&&
.DISCUSSION...
A COUPLE OF SHORT WAVES OVER THE LAST TWO DAYS HAVE HELPED FUEL
SOME ISOLATED THUNDERSTORMS...BUT TODAY THE MAIN TROUGH WILL SWING
THROUGH CENTRAL NEW MEXICO. AS THE TROUGH SWINGS THROUGH WE WILL
SEE A SPRING LIKE PATTERN WITH A STRONG LEE SIDE SURFACE TROUGH
DEVELOPING IN TEXAS PANHANDLE. WITH LOTS OF SUN TODAY WE ALSO
SHOULD SEE MIXING UP TO AROUND 650 MB. BOTH OF THESE FACTORS
WILL ALLOW MOST OF THE AREA TO SEE SOME STRONG WINDS THIS
AFTERNOON. I WENT AHEAD AN ISSUED A WIND ADVISORY FOR MOST OF THE
ZONES THIS AFTERNOON. WE WILL LIKELY SEE SUSTAINED SURFACE WINDS
OF 25 TO 35 MPH THIS AFTERNOON. I'M NOT EXPECTING BLOW DUST TO BE
MUCH OF A PROBLEM AS THE DIRECTION OF THE WIND WILL BE WEST OR
EVEN A LITTLE NORTH OF WEST. THESE WEST WINDS THIS AFTERNOON WILL
HELP JUMP OUR TEMPERATURES BACK ABOVE NORMAL...SO HIGHS THIS
AFTERNOON WILL BE RUNNING AROUND 5 DEGREES ABOVE NORMAL. THE
STRONGER WINDS WILL DROP OFF AROUND SUNSET. THEN EARLY ON MONDAY
MORNING A DECENT COLD FRONT WILL MOVE ACROSS THE REGION. IT WILL
BE TOO DRY FOR MUCH MORE THAN A FEW EXTRA CLOUDS IN THE SACS...BUT
WE WILL SEE OUR AFTERNOON HIGHS DROP BACK BELOW NORMAL. MOST
LOCATIONS IN THE LOWLANDS WILL STRUGGLE TO SEE HIGHS ON MONDAY GET
OUT OF THE 60'S WHICH IS 5 TO 8 DEGREES BELOW NORMAL.
ON MONDAY NIGHT AN UPPER LEVEL RIDGE WILL BEGIN TO MOVE INTO THE
AREA THIS WILL DROP OUR WINDS AND HELP DROP OUR TEMPERATURES. SOME
OF THE HIGH MOUNTAIN VALLEYS IN BOTH THE SACRAMENTO MOUNTAINS AND
GILA REGION WILL SEE LOWS A FEW DEGREES BELOW FREEZING. FOR THE
REST OF THE WEEK WITH AN UPPER LEVEL RIDGE ALOFT AND WESTERLY
WINDS AT THE SURFACE WE WILL SEE HIGHS RUNNING AROUND 5 DEGREES
ABOVE NORMAL. BY SATURDAY ALL THE EXTENDED MODELS INDICATE THAT A
LITTLE TROUGH/CLOSED LOW WILL MOVE ACROSS THE REGION. ALL THE
MODELS KICK OUT SOME RAIN CHANCES. NORMALLY I WOULD NOT PUT RAIN
CHANCES IN THE FORECAST SO FAR OUT FOR A SMALL FEATURE LIKE
THIS...BUT ALL THE EXTENDED MODELS ARE VERY SIMILAR IN THE
FORECAST FOR THIS FEATURE...SO I WENT AHEAD AND ADD SOME SLIGHT
CHANCE RAIN CHANCES FOR AREA MOUNTAINS ON NEXT SATURDAY.
&&
.AVIATION...VALID 12/00Z - 13/00Z...
AN UPPER LEVEL TROUGH WILL MOVE EASTWARD ACROSS THE REGION TODAY.
EXPECT WINDY CONDITIONS. WIND ADVISORY 18Z THRU 03Z FOR ALL AREAS
EXPECT THE SACRAMENTO MTNS AND THE BOOTHEEL. AFT 18Z: WINDS
270/25G35KTS PY LCL AREAS BLDU. EXPECT FEW060 SCT150-250 THRU PRD.
&&
.FIRE WEATHER...
TODAY BREEZY WESTERLY WINDS AND WARMER TEMPERATURES CAN BE EXPECTED
AS A LOW PRESSURE SYSTEM MOVES THROUGH THE AREA. BY LATE AFTERNOON
WINDS WILL REACH ADVISORY CRITERIA FOR MUCH OF THE CWA...THUS A WIND
ADVISORY HAS BEEN ISSUED STARTING AT 18Z ENDING AT 03Z FOR ALL AREAS
EXPECT THE BOOTHEEL AND THE SACRAMENTO MOUNTAINS. LATE SUNDAY INTO
MONDAY ANOTHER DRY BACKDOOR FRONT SHIFT THE WINDS TO THE NORTH AND
DROP TEMPERATURES OVER THE ENTIRE AREA. HIGH PRESSURE AND DRY
WESTERLY WINDS SET IN STARTING MID WEEK. TODAY AND TOMORROW MIN RH
VALUES WILL RUN IN THE 20% TO 30% RANGE ACROSS THE BORDERLAND. VENT
RATES TODAY WILL BE EXCELLENT. TOMORROW VENT RATES DECREASE TO POOR
IN THE WESTERN ZONES AND FAIR IN THE EASTERN ZONES.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 85 57 73 47 77 / 0 0 0 0 0
SIERRA BLANCA 81 54 70 42 74 / 0 0 0 0 0
LAS CRUCES 83 51 73 42 76 / 0 0 0 0 0
ALAMOGORDO 82 50 71 39 75 / 0 0 0 0 0
CLOUDCROFT 62 36 51 29 54 / 0 0 0 0 0
TRUTH OR CONSEQUENCES 81 50 70 40 74 / 0 0 0 0 0
SILVER CITY 75 51 67 43 71 / 0 0 0 0 0
DEMING 83 49 73 39 76 / 0 0 0 0 0
LORDSBURG 83 51 74 41 76 / 0 0 0 0 0
WEST EL PASO METRO 85 57 75 46 78 / 0 0 0 0 0
DELL CITY 84 51 71 40 76 / 0 0 0 0 0
FORT HANCOCK 85 56 75 45 79 / 0 0 0 0 0
LOMA LINDA 77 51 68 40 72 / 0 0 0 0 0
FABENS 86 56 74 45 78 / 0 0 0 0 0
SANTA TERESA 84 53 73 43 77 / 0 0 0 0 0
WHITE SANDS HQ 81 52 70 43 74 / 0 0 0 0 0
JORNADA RANGE 82 37 71 32 75 / 0 0 0 0 0
HATCH 82 42 72 36 75 / 0 0 0 0 0
COLUMBUS 83 53 73 43 76 / 0 0 0 0 0
OROGRANDE 82 51 71 39 75 / 0 0 0 0 0
MAYHILL 70 42 59 35 61 / 0 0 0 0 0
MESCALERO 70 41 59 34 62 / 0 0 0 0 0
TIMBERON 69 41 59 34 61 / 0 0 0 0 0
WINSTON 72 45 65 40 66 / 0 0 0 0 0
HILLSBORO 76 46 68 43 71 / 0 0 0 0 0
SPACEPORT 82 46 71 37 75 / 0 0 0 0 0
LAKE ROBERTS 74 44 67 38 68 / 0 0 0 0 0
HURLEY 77 49 69 42 72 / 0 0 0 0 0
CLIFF 77 37 68 28 70 / 0 0 0 0 0
MULE CREEK 76 34 67 27 69 / 0 0 0 0 0
FAYWOOD 76 48 68 43 71 / 0 0 0 0 0
ANIMAS 84 51 75 42 77 / 0 0 0 0 0
HACHITA 83 51 74 41 76 / 0 0 0 0 0
ANTELOPE WELLS 83 51 74 40 76 / 0 0 0 0 0
CLOVERDALE 79 47 73 43 74 / 0 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...WIND ADVISORY FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR
NMZ401>403-407>411-413-417.
TX...WIND ADVISORY FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR
TXZ418>424.
&&
BRICE/PAZOSHazardous weather outlook, Oct 11, 7:09 AM MDT, 21 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 709 AM MDT SAT OCT 11 2014 NMZ401>417-TXZ418>424-121315- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 709 AM MDT SAT OCT 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THERE IS A SLIGHT CHANCE FOR AFTERNOON AND EVENING THUNDERSTORMS IN AREA MOUNTAINS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 11, 6:11 PM MDT | Areal Flood Advisory | EPZ | Sierra | 3 hr |
| Oct 11, 6:58 PM MDT | Special Weather Statement | EPZ | Sierra | 47 min |
Nearby
Wind Advisories in New Mexico, 2014Wind Advisories in Texas, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.